# SDR AWXA200701064

- Difficulty date: August 22, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 36,815 hours, 14,131 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D570147203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-07 CHECK - NR 5986011, CORROSION ON CABIN SEAT TRACK, BS 1725/FR 39 - BS 1810/FR 41, -Y1292.  REPLACED CABIN SEAT TRACK, BS 1590/FR 36 - BS 1810/FR 41, -Y1292 IAW A320 SRM 51-72-11.
